Aa
Aa
A
A
A
Close
Avatar universal

multivitamin

I'm in week 14 and my doctor prescribed multivitamin to me ...
If I am eating  fortified cereals..vitamin overdose could occur ??
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I really dont think ceral gives u enough of ur daily vitimins and dont think overdose will accurr with thw multivitimin. U should call and ask the doctor just to make sure.
Helpful - 0
Avatar universal
No you won't get a vitamin overdose from eating cereal with your vitamins. I like carnation instant breakfast and its vitamin levels are much higher than cereal levels and I've never suffered any ill effects. If you're very concerned you can switch to taking your multi vitamins at night so that the vitamins in the cereal will have already been absorbed or passed through your system by then.
Helpful - 0
Avatar universal
No, you will not overdose if you are taking everything as directed. The multivitamin is a minimal supplement that pregnant women need in addition to their well balanced diet to fulfill the baby's nutritional needs. As a nurse, I have only seen vitamin overdoses  in people that have literally taken a whole bottle of vitamins in one day. You should be safe, but contact your doctor if you are concerned or if you have underlying medical conditions that cause imbalances or absorption problems.
Helpful - 0

You are reading content posted in the Pregnancy: Ages 25-34 Community

Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.